# SDR VNAA2011051800009

- Difficulty date: May 15, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 17,020 hours, 17,509 cycles
- Engine: Ge CF343B1
- Engine time: 15,684 hours, 16,121 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Seal
- Condition: Blown
- Location: Oil System
- Component: Transducer
- Component part number: 601509199
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE OIL PRESSURE MASTER WARNING AND TRIPLE CHIME SHORTLY AFTER TAKEOFF FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, FOUND SEAL BLOWN OUT OF LEFT ENGINE OIL PRESSURE TRANSDUCER, REMOVED AND REPLACED TRANSDUCER AND SEAL AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
